# SDR HALA2023072100156

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 52,082 hours, 8,527 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - DURING DESCENT FAINT ODOR OF WET SOCKS DETECTED. ACCOMPLISHED LEVEL A MANUAL DECONTAMINATION PER AMM 21-00-00-615-809-A. REMOVED AND REPLACED SCAVANGE FILTER PER AMM 49-91-41-400-802-A. NO METAL SHAVING FOUND. LEAK CHECK GOOD. OK FOR SERVICE.
